# SDR CALA2024051001418

- Difficulty date: May 3, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757324
- Aircraft serial: 32586
- Aircraft time: 61,722 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N515011
- Condition: Cracked
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATING ITEM B757-20-3-0065: FRAME STRAP ON BOTTOM OF COCKPIT FLOOR BEAMS (LEFT TUNNEL OF MEC) BETWEEN F.S. 365.25 AND 377.7 AT BL 0 IS CRACKED (MARKED WITH STREAMER 70209). REPORTED BY V92 9433. REPAIRED FRAME STRAP ON BOTTOM OF COCKPIT FLOOR BEAM BETWEEN FS AND 365.25 AND 377.7 BL 0 IAW B757 SRM 53-10-51-2R-1 REPAIR 1.
